Journal of the Nigerian Mathematical Society

Journal of the Nigerian Mathematical Society (JNMS)

JNMS provides a means of communication and exchange of ideas among workers in mathematical sciences (mathematics, mathematical physics, statistics, computer science), and offers an effective method of bringing new results quickly to the public. By doing so the journal establishes an informal vehicle enabling the field of mathematical sciences to be understood in a broad sense. It will include theoretical and experimental results, and fundamental and practical research.


Vol 38, No 3 (2019): :

Table of Contents

Articles

EDITOR IN CHIEF
PDF
314
C. E. CHIDUME
PDF
315-327
VASILE BERINDE
PDF
329-340
T. M. M. SOW, M. SENE, M. NDIAYE, Y. B. El YEKHEIR, N. DJITTE
PDF
341-361
E. E. CHIMA, M. O. OSILIKE
PDF
363-390
M. S. MINJIBIR, O. O. OSISIOGU, U. V. NNYABA
PDF
391-408
E. U. OFOEDU, I. U. NWOKPOKU
PDF
409-433
A. C. ONAH, P. U. NWOKORO
PDF
435-445
A. M. HAMZA, B. ALI, M. H. HARBAU
PDF
447-468
S. KERMAUSUOR, E. KWESSI, G. DE SOUZA
PDF
469-489
C. E. EZIOKWU
PDF
491-513
J. N. EZEORA
PDF
515-532
Y. SHEHU
PDF
533-546
E. U. OFOEDU, C. S. ODILIOBI
PDF
547-567
B. ALI, L. UMAR
PDF
569-592
LIST OF CONTRIBUTIONS
PDF
593-596